On exceptional times for generalized Fleming-Viot processes with mutations

Berestycki, Julien ; Döring, Leif ; Mytnik, Leonid ; Zambotti, Lorenzo

DOI: https://doi.org/10.1007/s40072-014-0026-6
URL: https://arxiv.org/abs/1304.1342
Additional URL: https://link.springer.com/article/10.1007/s40072-0...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Stochastic Partial Differential Equations : Analysis and Computations
Volume: 2
Issue number: 1
Page range: 84-120
Place of publication: New York, NY
Publishing house: Springer
ISSN: 2194-0401 , 2194-041X
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item